Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On primitive elements in differentially algebraic extension fields


Author: A. Babakhanian
Journal: Trans. Amer. Math. Soc. 134 (1968), 71-83
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9947-1968-0229622-4
MathSciNet review: 0229622
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bank, On the instability theory of differential polynomials, Ann. Mat. Pura Appl. (4) 74 (1966), 83-112. MR 0204785 (34:4623)
  • [2] E. R. Kolchin, Extensions of differential fields. I, Ann. of Math. (2) 43 (1942), 724-729. MR 0007011 (4:72b)
  • [3] -, Differential algebra (to appear).
  • [4] I. Kaplansky, An introduction to differential algebra, Hermann, Paris, 1957. MR 0093654 (20:177)
  • [5] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloq. Publ., Vol. 33, Amer. Math. Soc., Providence, R. I., 1950; reprint, Dover, New York, 1966. MR 0035763 (12:7c)
  • [6] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc. No. 13 (1954). MR 0067290 (16:702a)
  • [7] -, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc. 105 (1962), 229-250. MR 0140514 (25:3934)
  • [8] -, Graduated logarithmic fields and stability, Univ. Wisconsin MRC Tech. Summary Rep. No. 489, 1964.
  • [9] O. Zariski and P. Samuel, Commutative algebra, Vol. 1, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0229622-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society